# SDR QR9R20220322001

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722119481
- Aircraft time: 2,684 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: 071040370001
- Part serial: NA
- Condition: Burned
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP AND LIFT OFF WITH SEARCH LIGHT AND ANTI COLL POSITION LIGHTS ON, A STRONG ODOR OF BURNING ELECTRICAL SMELL WAS DETECTED IN COCKPIT. REMOVED AND REPLACED NMS BLOWER IAW AMM 21-22-02, 4-1. MOC SUCCESSFULLY COMPLETED.
